# SDR 2000UALA00245

- Difficulty date: May 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 8,073 hours, 2,884 cycles
- Engine: Iae V2522A5
- System (JASC): 2200 · Auto Flight System
- Part: Probe
- Part number: 102EH2EB
- Condition: Failed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH AUTOPILOTS AND AUTO THROTTLE FAILED DURING CLIMB.  FLIGHT DIVERTED TO DEN.  *S/D*  TOTAL AIR TEMPERATURE (TAT) PROBE FIN NR 11FP1 WAS REPLACED.  OPERATIONAL TEST AND AUTOLAND TEST PASSED SATISFACTORILY.
